A 28-year-old male patient was admitted to our hospital with an altered mental status. During his hospitalization, he experienced 2 events of ventilator-associated pneumonia. Acinetobacter baumannii and Pseudomonas aeruginosa were separated from sputum culture in the first and second episodes, respectively. Two events of drug reactions with eosinophilia and systemic symptoms also occurred during hospitalization. Generalized morbilliform rash, high fever, eosinophilia, and increases in liver aminotransferase and bilirubin were observed in the first episode. Initially, medications with a higher likelihood of skin eruption including phenytoin, meropenem, quetiapine, levofloxacin, methadone, gabapentin, and vancomycin were discontinued; nonetheless, the lesions were still progressing. Eventually, all other medications (except for pantoprazole and heparin) were discontinued, and the patient's symptoms improved over the following days. Few days after the second episode of pneumonia, upon the reintroduction of colistimethate sodium, the patient developed a generalized morbilliform rash, severe hyperbilirubinemia, and the previously mentioned symptoms were reappeared. After colistimethate sodium discontinuation, symptoms were improved slowly. Unfortunately, the patient died from septic shock on the 47th day of hospitalization.